# SDR 98ZZZX4561

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4301C
- Make and model: Piper PA-31-350
- Aircraft serial: 318353001
- System (JASC): 2140 · Heating System
- Part: Fuel Regulator
- Part number: A23D0475
- Condition: Failed
- Location: Heater
- Component: Janitrol, B4050
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

FUEL REGULATOR WILL NOT OPEN TO ALLOW FUEL FLOW.  PART MFG:  6-98.  REMOVED.
